# SDR ASAA2015110113582

- Difficulty date: November 1, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 21,798 hours, 6,595 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Hf Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH HF RADIOS INDICATE INOPERATIVE.  ACFT GROUNDED.  PERFORMED RESET PROC. IAW MM 23-12-41-800-802 AND DISPLAYS RETURNED TO NORMAL.  GROUND VERIFICATION CK GOOD IAW SAME.
